# SDR SWAA991835

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, UPON ADVANCING THROTTLES FOR TAKEOFF WARNING HORN SOUNDED.  (FLAPS AND SPEEDBRAKED CORRECTLY SET).  INSPECTED AND OPERATED TAKEOFF WARNING SYSTEM.  NO DEFECTS NOTED LATER ON PERFORMED TAKEOFF WARNING TEST PER MM.  NO DEFECTS NOTED.
